Please use this identifier to cite or link to this item:

Title: Spanning Forests on the Sierpinski Gasket
Authors: 張書銓
Chang, Shu-Chiuan
Lung-Chi Chen
Contributors: 應數系
Date: 2008.11
Issue Date: 2014-11-13 17:22:27 (UTC+8)
Abstract: We present the numbers of spanning forests on the Sierpinski gasket $SG_d(n)$ at stage $n$ with dimension $d$ equal to two, three and four, and determine the asymptotic behaviors. The corresponding results on the generalized Sierpinski gasket $SG_{d,b}(n)$ with $d=2$ and $b=3,4$ are obtained. We also derive the upper bounds of the asymptotic growth constants for both $SG_d$ and $SG_{2,b}$.
Relation: Discrete Mathematics & Theoretical Computer Science, 10(2), 55-76
Data Type: article
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
55-76.pdf272KbAdobe PDF653View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing